# SDR YENA2022112901171

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fr 77-78 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION CPCP FINDING: CORROSION ON STGR 29R BETWEEN FR78 / FR77 AT AFT CARGO; SUMMARY: STGR 29R BETWEEN FR75 / FR78 AT AFT CARGO WAS REPAIRED PER EMB190 SRM 53-23-03/R51.
